# SDR HNAA2013062400355

- Difficulty date: June 18, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,077 hours, 51,809 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Rccb
- Part number: SM601BA20A1
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 STDBY PUMP INOPERATIVE.  CREW PERFORMED TEST TO CONFIRM NO INDICATION.  FOUND STDBY CIRCUIT BREAKER IN COCKPIT TRIPPED.  RESET CIRCUIT BREAKER.  OPS CHECKED GOOD.  R & R RCCB FOR NR 2 STANDBY PUMP USING RETAINED HARDWARE. GROUND RAN ACFT.  OPS CHECKED GOOD.
